# SDR ASAA2024052249777

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 37,901 hours, 11,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHTS AT R1 DOOR AND AFT OV RIGHT WING INOP. GROUNDED - YES. RELAMPED BOTH EMERGENCY EXIT LIGHTS REF AMM 33-51-04.
